# SDR ASOA2013041003325

- Difficulty date: March 21, 2013
- Submitted: April 10, 2013
- Operation: Air carrier
- Aircraft: N849AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7347
- Aircraft time: 31,115 hours, 27,911 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT DRAG ANGLE CRACKED AT PREVIOUS REPAIR.  REPAIRED AFT DRAG ANGLE IAW REO 601R-52-11-517.
